# SDR CA151019001

- Difficulty date: October 16, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 3,604 hours
- Engine: Lyc O320E2D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Wrong Part
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT CAME IN WITH THE CIGAR LIGHTER NOT FUNCTIONING. DURING TROUBLESHOOTING, THE OLD RESETABLE FUSE WAS STILL ON BACK OF CIGAR LIGHTER. WIRE WAS BETWEEN OLD FUSE AND CIGAR LIGHTER. LOOKED UP AND FOUND A SMALL "HOT" WIRE STILL CONNECTED TO THE AMMETER FOR THE CIGAR BUS. FOLLOWED THE CIGAR LIGHTER WIRE AND FOUND THAT THE WIRE HAD BEEN PUT ONTO A PROPER FUSE.   AD 79-08-03 REQUIRES THE SMALL WIRE TO BE REMOVED FROM THE BACK OF AMMETER TO PREVENT SMOKE AND/OR FIRE IN COCKPIT.   WIRE WAS REMOVED, CAPPED, AND BUNDLED.
